It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by keleigh on November 11, 1999 at 23:56:20:

In Reply to: Re: valium addiction and horrible withdrawl. posted by Alex on October 12, 1999 at 01:03:14:

: : : I have been battling an eating disorder for about 5 years, I am now 21...my doctor just put me on valium tday for the anxiety...I am very scared about getting addictted (I;ve always felt as though I have an addictive personality) First I wondered if anyone had any advise or insight, also if ther are other drugs that are less addictive but treat the anxiety. what is it like to be addictive, how does it feel when you don't have access? Negative side affects of the drug? What happens if you go off suddenly? please help!! thanks...keleigh
: : : i have been off and on again valium for the past ten years. i have been addicted to it from the start. I have quite a story to tell. and am curentlly in a chemical dependancy treatment progam in iowa for the problem. the side affects are terrible.. beyond words.. the pain is unbelievable. they are very easy to become addicted to... and am once again, on a vlaium taper. my tolereance is high. i can ingest up to 125 milligrams per day and still function. i am having a terrible time, but want to get through it and stay off of it once and for all. god help anyone who is going through this. im willing to share mys tory if anyone is interested.. or if i can posssibly help another person.
: : : keep the faith

: : I was a chronic drunk & alcoholic for 10 years. I sweated along with DT's & nausia.
: : You WILL get better if you really have the wish to try. Every day will be easier & easier until you will look back at this
: : part of your life as a part of your history never to be seen again.

: : God bless, and PLEASE just try, and do not stop.

:
: Just started the program today: no pot, no alcohol, my doc has me on this patch called "Clontadine" which makes me forget to take my valium. I am at 60-90 mg/day no problem and with the exception of a few slurred words---no one knows.Saturday 10/9, I admitted I had a problem and called my doctor. I got the valium off of the internet. He's got me reducting 10 mg every 2 weeks plus the Clontadine patch. The patch REALLY does work...no matter what dosage your at.



Follow Ups

All times are GMT -7. The time now is 04:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!